Corvinus
Corvinus

The existence of an inverse limit of inverse system of measure spaces - a purely measurable case

Pintér, Miklós (2010) The existence of an inverse limit of inverse system of measure spaces - a purely measurable case. Acta Mathematica Hungarica, 126 (1-2). pp. 65-77. DOI 10.1007/s10474-009-8248-1

[img] PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
181kB

Official URL: http://www.akademiai.com/content/c0703v6248l55188/


Abstract

The existence of an inverse limit of an inverse system of (probability) measure spaces has been investigated since the very beginning of the birth of the modern probability theory. Results from Kolmogorov [10], Bochner [2], Choksi [5], Metivier [14], Bourbaki [3] among others have paved the way of the deep understanding of the problem under consideration. All the above results, however, call for some topological concepts, or at least ones which are closely related topological ones. In this paper we investigate purely measurable inverse systems of (probability) measure spaces, and give a sucient condition for the existence of a unique inverse limit. An example for the considered purely measurable inverse systems of (probability) measure spaces is also given.

Item Type:Article
Uncontrolled Keywords:purely measurable inverse system of measure spaces, inverse limit, Kolmogorov’s Extension Theorem, 60G05, 60G20
Subjects:Mathematics, Econometrics
Funders:Janos Bolyai Research Scholarship of the Hungarian Academy of Sciences, OTKA
DOI:10.1007/s10474-009-8248-1
ID Code:620
Deposited By: Ádám Hoffmann
Deposited On:08 May 2012 15:45
Last Modified:08 May 2012 15:45

Repository Staff Only: item control page